MathSciNet Relay Station
MathSciNet bibliographic data
MR2463325 (2009k:34129) 34G20 (26A33 47D06 47N20)
Araya, Daniela; Lizama, Carlos Almost automorphic mild solutions to fractional differential equations. Nonlinear Anal. 69 (2008), no. 11, 3692–3705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement